# SDR CA150722009

- Difficulty date: July 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,074 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Drag Angle
- Part number: 21530031
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WING TO FUSELAGE DRAG ANGLE CRACKED. REPAIRED UNDER REO 215-57-40-033.
